Alert archive / Georgia / Severe Thunderstorm Warnings in 2022
Severe Thunderstorm Warning 135, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Jun 15, 2022, 7:33 PM EDT for 9 counties in Georgia. It was in force for 42 min. 17 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 15, 2022, 7:33 PM EDT (23:33 UTC)
- Expired
- Jun 15, 2022, 8:15 PM EDT
- In force
- 42 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Butts County, GA, Coweta County, GA, Fayette County, GA, Henry County, GA, Lamar County, GA, Meriwether County, GA, Monroe County, GA, Pike County, GA, Spalding County, GA
The radar
The Atlanta radar (KFFC), 18 km from the middle of the area, began a volume at 23:34 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 15, 7:33 PM EDT | TSTM WND DMG | High Falls State Park, GA | TREE DOWN ON A HOUSE ALONG LAKESHORE DRIVE |
| Jun 15, 7:34 PM EDT | TSTM WND DMG | 2 N Chappel Mill, GA | TREE AND POWERLINES DOWN ACROSS HIGH FALLS PARK RD NEAR BELL RD. |
| Jun 15, 7:35 PM EDT | TSTM WND DMG | 2 Ene Orchard Hill, GA | TREES DOWN ACROSS SWINT ROAD |
| Jun 15, 7:35 PM EDT | TSTM WND DMG | 3 Nnw Chappel Mill, GA | NUMEROUS TREES DOWNED ALONG BUCKSNORT ROAD ALONG AND UP TO THE BUTTS AND SPALDING COUNTY LINE |
| Jun 15, 7:40 PM EDT | TSTM WND DMG | 1 Nne Orchard Hill, GA | TREE ON A HOUSE ALONG SOUTH MCDONOUGH ROAD |
| Jun 15, 7:41 PM EDT | TSTM WND DMG | 1 Sse Griffin, GA | TREE ON A HOUSE ON DANIEL STREET |
| Jun 15, 7:41 PM EDT | TSTM WND DMG | 2 Ese Griffin, GA | TREE DOWN ON A HOUSE ON 6TH STREET. POWERLINES ALSO DOWNED. |
| Jun 15, 7:42 PM EDT | TSTM WND DMG | 1 Ssw Griffin, GA | TREE ON A HOUSE ON DAY STREET |
| Jun 15, 7:42 PM EDT | TSTM WND DMG | 2 S Griffin, GA | TREE DOWN ON A HOUSE ON MADDOX ROAD |
| Jun 15, 7:42 PM EDT | TSTM WND DMG | Griffin, GA | TREE DOWN ON A HOUSE ALONG SOUTH 6TH ST |
| Jun 15, 7:43 PM EDT | TSTM WND DMG | 1 W Griffin, GA | 20+ REPORTS OF TREES AND POWERLINES DOWNED ACROSS ROADS IN THE CITY OF GRIFFIN. NORTH CHEROKEE AVENUE TO TERRACE STREET ON THE SOUTH SIDE TO SPALDING STREET ON THE EAST SIDE. |
| Jun 15, 7:43 PM EDT | TSTM WND DMG | 2 Wnw Orchard Hill, GA | TREE DOWN ACROSS EAST MADDOX ROAD |
| Jun 15, 7:43 PM EDT | TSTM WND DMG | Griffin, GA | STRUCTURAL ROOF DAMAGE TO A BUSINESS ALONG BROAD ST |
| Jun 15, 7:45 PM EDT | TSTM WND DMG | 2 W Williamson, GA | MULTIPLE TREES DOWN |
| Jun 15, 7:50 PM EDT | TSTM WND DMG | 3 Nne Hilltop, GA | MULTIPLE TREES DOWN |
| Jun 15, 7:51 PM EDT | TSTM WND DMG | 1 S Birdie, GA | TREE DOWN ACROSS CHEATHAM ROAD |
| Jun 15, 7:55 PM EDT | TSTM WND DMG | Digbey, GA | TREE ACROSS THE NEWNAN ROAD |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 17 storm reports to this severe thunderstorm warning; the first came 0 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 11.6 hours before the alert went out and 13 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1749 J/kg
- Mixed-layer CIN
- -179 J/kg
- Mixed-layer LCL
- 1082 m above ground
- 0-6 km bulk shear
- 19 kt
- 0-1 km storm-relative helicity
- 21 m²/s²
- 0-3 km storm-relative helicity
- 74 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.0
The text
As transmitted.
861
WUUS52 KFFC 152333
SVRFFC
GAC035-077-113-151-171-199-207-231-255-160015-
/O.NEW.KFFC.SV.W.0135.220615T2333Z-220616T0015Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
733 PM EDT Wed Jun 15 2022
The National Weather Service in Peachtree City has issued a
* Severe Thunderstorm Warning for...
Spalding County in west central Georgia...
Southern Fayette County in north central Georgia...
Northeastern Meriwether County in west central Georgia...
Northern Pike County in west central Georgia...
Northwestern Monroe County in central Georgia...
Southwestern Henry County in north central Georgia...
Southwestern Butts County in central Georgia...
Southeastern Coweta County in west central Georgia...
Northern Lamar County in west central Georgia...
* Until 815 PM EDT.
* At 733 PM EDT, a severe thunderstorm was located over Chappel Mill,
or 8 miles east of Griffin, moving west at 35 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Griffin, Zebulon, Peachtree City, Senoia, Milner, Brooks,
Williamson, Sharpsburg, Turin, Orchard Hill, Haralson, Woolsey,
Sunny Side, East Griffin, Starrs Mill, Walker Mill, Hollonville,
Inman, Rover and Liberty Hill.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.
&&
LAT...LON 3342 8457 3338 8439 3335 8439 3335 8435
3337 8435 3330 8401 3313 8399 3311 8435
3312 8461 3331 8471
TIME...MOT...LOC 2333Z 091DEG 32KT 3321 8411
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$2 follow-up statements
341
WWUS52 KFFC 152359
SVSFFC
Severe Weather Statement
National Weather Service Peachtree City GA
759 PM EDT Wed Jun 15 2022
GAC035-151-171-207-160009-
/O.CAN.KFFC.SV.W.0135.000000T0000Z-220616T0015Z/
Monroe GA-Henry GA-Butts GA-Lamar GA-
759 PM EDT Wed Jun 15 2022
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN MONROE...
SOUTHWESTERN HENRY...SOUTHWESTERN BUTTS AND NORTHERN LAMAR COUNTIES
IS CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
LAT...LON 3342 8457 3338 8439 3337 8440 3335 8439
3335 8433 3332 8428 3312 8426 3311 8435
3312 8461 3331 8471
TIME...MOT...LOC 2359Z 091DEG 32KT 3321 8439
$$
GAC077-113-199-231-255-160015-
/O.CON.KFFC.SV.W.0135.000000T0000Z-220616T0015Z/
Spalding GA-Fayette GA-Meriwether GA-Pike GA-Coweta GA-
759 PM EDT Wed Jun 15 2022
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM EDT
FOR WESTERN SPALDING...SOUTHERN FAYETTE...NORTHEASTERN MERIWETHER...
NORTHERN PIKE AND SOUTHEASTERN COWETA COUNTIES...
At 759 PM EDT, a severe thunderstorm was located over Zetella, or 7
miles west of Griffin, moving west at 35 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Griffin, Zebulon, Peachtree City, Senoia, Brooks, Williamson,
Sharpsburg, Turin, Haralson, Woolsey, Highland Mills, Starrs Mill,
Experiment, Birdie, Vaughn, Hollonville, Inman, Alvaton, Rover and
Digbey.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3342 8457 3338 8439 3337 8440 3335 8439
3335 8433 3332 8428 3312 8426 3311 8435
3312 8461 3331 8471
TIME...MOT...LOC 2359Z 091DEG 32KT 3321 8439
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$277
WWUS52 KFFC 160017
SVSFFC
Severe Weather Statement
National Weather Service Peachtree City GA
817 PM EDT Wed Jun 15 2022
GAC077-113-199-231-255-160027-
/O.EXP.KFFC.SV.W.0135.000000T0000Z-220616T0015Z/
Spalding GA-Fayette GA-Meriwether GA-Pike GA-Coweta GA-
817 PM EDT Wed Jun 15 2022
...THE SEVERE THUNDERSTORM WARNING FOR WESTERN SPALDING...SOUTHERN
FAYETTE...NORTHEASTERN MERIWETHER...NORTHERN PIKE AND SOUTHEASTERN
COWETA COUNTIES HAS EXPIRED...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning has been allowed to expire.
LAT...LON 3342 8457 3338 8439 3337 8440 3335 8439
3335 8433 3332 8428 3312 8426 3311 8435
3312 8461 3331 8471
TIME...MOT...LOC 0017Z 091DEG 32KT 3321 8458
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 15, 3:30 PM EDT, 4 hours 3 minutes earlier.
Area forecast discussion, Jun 15, 3:30 PM EDT, 4 hours 3 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 330 PM EDT Wed Jun 15 2022 ...Hot and stormy Conditions to persist through the evening... .SHORT TERM /Tonight through Thursday Night/... The environment across north and central Georgia today is supportive of yet another evening of active weather. Almost all of the FA is outlooked in a Slight Risk today, with the remaining northern counties covered by a Marginal Risk. Shear is effectively negligible, but SPC mesoanalysis progs upwards of 5000 J/kg SBCAPE present across the CWA. Much like yesterday, CAMs begin CI with patchy clusters that eventually amalgamate into a southwestward- moving cold pool-driven complex. Given the later start and hotter temperatures thanks to less cloud debris, it is likely that showers and storms will persist well into the evening. With DCAPE on the order of 1200-1500 J/kg and PWATs of nearly 2", damaging wind gusts aided by strong, waterloaded downdrafts are the primary hazard in the strongest storms that form. Mid-level lapse rates are steeper today, and given fairly explosive values of CAPE, isolated large hail is not out of the question on the strongest upward pulses. Starting to see showers pop across areas south of I-20, but a stout cap present on the 12Z sounding prevented mid-morning storms from materializing. Given clearer conditions and later CI, Excessive Heat Warning and Heat Advisory criteria have been met across the area. The most recent MCN METAR produces a heat index value of 112 (101/73), and hot conditions will persist through the afternoon. Uncertainty remains on coverage of convection as far as relief from the dangerous heat, but as the cold pool moves through later today, temperatures and dewpoints will become more bearable (briefly). Temperatures tomorrow should be slightly cooler (though is it really wise to call 97 vs. 100 cool?) thanks to a shift to predominantly NE-ly winds, but maximum apparent Ts still surge well into the triple digits thanks to a stagnant airmass under a fairly strong high. A pre-emptive Heat Advisory has been issued for all counties aside from the NE GA terrain tomorrow, valid from 15-00Z. 96 .LONG TERM /Friday through Wednesday/... Mid level high pressure that is currently centered across the TN valley will retrograde westward through the extended period. By Friday or early Saturday, the high center has shifted to the center of the country with a broad longwave trough just off the east coast. The CWA will once again be in active northerly flow aloft for the weekend into early next week. At the surface, a frontal boundary will move south across the CWA on Friday into early Saturday. High pressure will build in behind this front and remain in place through early next week. The front could potentially help organize convection, especially with copious surface instability and steep lapse rates. Went slightly above the blend for pops for Friday afternoon. Friday looks to be another very hot day, with heat indices potentially approaching 110 degrees along and south of the I-20 corridor during the afternoon. A brief respite from the humid conditions are anticipated for Sunday into Monday, but heat indices start creeping up towards 100+ by Tuesday. NListemaa && .AVIATION... 18Z Update... Overall VFR conditions expected through the period aside from tstorm development this afternoon. Best timing looks to be 19-21Z for first instances of VCSH, with TSRA possible at TAF sites between 20 and 01Z. Damaging winds possible so have incl gusts in TEMPO groups. BKN high cigs are likely to linger well through the night before a FEW-SCT050 cu field develops tomorrow. Need to monitor potential for vsby restrictions due to FG tomorrow morning, but depends on where storms set up. Winds may bobble this the afternoon, but will avg NE-ly through tomorrow. //ATL Confidence...18Z Update... Medium confidence potential vsby restrictions, tstorm timing. High confidence all other elements. 96 && .PRELIMINARY POINT TEMPS/POPS... Athens 73 96 74 98 / 30 20 10 30 Atlanta 74 96 75 97 / 50 20 20 30 Blairsville 68 91 70 91 / 20 30 30 30 Cartersville 72 97 74 96 / 50 20 20 30 Columbus 74 97 75 99 / 50 20 20 30 Gainesville 73 96 75 96 / 30 20 20 30 Macon 73 98 72 99 / 40 20 10 30 Rome 72 98 75 97 / 40 20 20 30 Peachtree City 72 96 73 98 / 40 20 20 30 Vidalia 76 97 72 100 / 30 10 10 30 && .FFC WATCHES/WARNINGS/ADVISORIES... Excessive Heat Warning until 8 PM EDT this evening for the following zones: Baldwin...Barrow...Bibb...Bleckley...Butts... Clarke...Crawford...Crisp...Dodge...Dooly...Emanuel...Glascock... Greene...Hancock...Houston...Jackson...Jasper...Jefferson... Johnson...Jones...Lamar...Laurens...Macon...Madison...Monroe... Montgomery...Morgan...Newton...Oconee...Oglethorpe...Peach... Pulaski...Putnam...Rockdale...Taliaferro...Taylor...Telfair... Toombs...Treutlen...Twiggs...Upson...Walton...Warren... Washington...Wheeler...Wilcox...Wilkes...Wilkinson. Heat Advisory from 11 AM to 8 PM EDT Thursday for the following zones: Baldwin...Banks...Barrow...Bartow...Bibb...Bleckley... Butts...Carroll...Catoosa...Chattahoochee...Chattooga... Cherokee...Clarke...Clayton...Cobb...Coweta...Crawford...Crisp... Dade...Dawson...DeKalb...Dodge...Dooly...Douglas...Emanuel... Fayette...Floyd...Forsyth...Glascock...Gordon...Greene... Gwinnett...Hall...Hancock...Haralson...Harris...Heard...Henry... Houston...Jackson...Jasper...Jefferson...Johnson...Jones... Lamar...Laurens...Lumpkin...Macon...Madison...Marion... Meriwether...Monroe...Montgomery...Morgan...Murray...Muscogee... Newton...North Fulton...Oconee...Oglethorpe...Paulding...Peach... Pickens...Pike...Polk...Pulaski...Putnam...Rockdale...Schley... South Fulton...Spalding...Stewart...Sumter...Talbot... Taliaferro...Taylor...Telfair...Toombs...Treutlen...Troup... Twiggs...Upson...Walker...Walton...Warren...Washington... Webster...Wheeler...White...Whitfield...Wilcox...Wilkes... Wilkinson. Heat Advisory until 8 PM EDT this evening for the following zones: Banks...Bartow...Carroll...Catoosa...Chattahoochee... Chattooga...Cherokee...Clayton...Cobb...Coweta...Dade...Dawson... DeKalb...Douglas...Fayette...Floyd...Forsyth...Gordon... Gwinnett...Hall...Haralson...Harris...Heard...Henry...Lumpkin... Marion...Meriwether...Murray...Muscogee...North Fulton... Paulding...Pickens...Pike...Polk...Schley...South Fulton... Spalding...Stewart...Sumter...Talbot...Troup...Walker... Webster...White...Whitfield. && SHORT TERM...96 LONG TERM....NListemaa AVIATION...96
Hazardous weather outlook, Jun 15, 10:25 AM EDT, 9 hours 8 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 1025 AM EDT Wed Jun 15 2022 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-161000- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 1025 AM EDT Wed Jun 15 2022 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...This Afternoon and Tonight... A Heat Advisory has been issued for most of north and all of central Georgia this evening with afternoon heat index values between 100 and 110 degrees expected. In addition, an Excessive Heat Warning has been issued for portions of east and east-central Georgia through this evening with afternoon heat index values between 105 and 115 degrees expected. Scattered strong to isolated severe storms are also likely across portions of north and central Georgia today. The primary severe hazards would be damaging wind gusts and large hail. In addition, storms could also produce frequent lightning and locally heavy rainfall. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday... Daytime heat index values ranging from greater than 100 to near 110 degrees are expected for much of north and central Georgia through Friday. Scattered thunderstorms are possible Thursday, primarily during the afternoon and evening, and isolated thunderstorms will then be possible on Friday. Isolated strong to severe storms cannot be ruled out. .SPOTTER INFORMATION STATEMENT... Spotter activation is not needed at this time but spotters are encouraged to report any wind damage or hail reports to the National Weather Service office in Peachtree City.
In the hours before
Special weather statement, Jun 15, 6:56 PM EDT, 37 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
656 PM EDT Wed Jun 15 2022
GAZ096-107>109-152330-
Wilcox GA-Bleckley GA-Dodge GA-Pulaski GA-
656 PM EDT Wed Jun 15 2022
...A strong thunderstorm will impact portions of west central Dodge,
Pulaski, northwestern Wilcox and south central Bleckley Counties
through 730 PM EDT...
At 656 PM EDT, a strong thunderstorm was near Ocmulgee Banks, or 8
miles west of Eastman, moving west at 35 mph.
HAZARD...Up to 40 mph wind, pea sized hail and frequent cloud to
ground lightning.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
Hawkinsville, Pineview, Dubois, Wallace, Gresston, Hartford, Mock
Springs, Ocmulgee Banks and Finleyson.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.
&&
LAT...LON 3207 8358 3229 8361 3231 8323 3213 8321
TIME...MOT...LOC 2256Z 084DEG 30KT 3222 8331
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPHSpecial weather statement, Jun 15, 6:58 PM EDT, 35 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
658 PM EDT Wed Jun 15 2022
GAZ031-032-152330-
Cobb GA-Paulding GA-
658 PM EDT Wed Jun 15 2022
...A strong thunderstorm will impact portions of northeastern
Paulding and northwestern Cobb Counties through 730 PM EDT...
At 658 PM EDT, a strong thunderstorm was over Due West, or 8 miles
west of Marietta, moving southwest at 15 mph.
HAZARD...Up to 40 mph wind, pea sized hail and frequent cloud to
ground lightning.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
Marietta, Kennesaw, Acworth, Hiram, Cross Roads, Due West, Lost
Mountain Park and New Hope.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.
&&
LAT...LON 3401 8483 3408 8465 3396 8459 3388 8475
TIME...MOT...LOC 2258Z 066DEG 12KT 3398 8469
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPHSpecial weather statement, Jun 15, 7:00 PM EDT, 33 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
700 PM EDT Wed Jun 15 2022
GAZ067>069-079-152330-
Upson GA-Meriwether GA-Talbot GA-Pike GA-
700 PM EDT Wed Jun 15 2022
...A strong thunderstorm will impact portions of southeastern
Meriwether, southern Pike, northwestern Upson and north central
Talbot Counties through 730 PM EDT...
At 700 PM EDT, a strong thunderstorm was over Crest, or 7 miles
northwest of Thomaston, moving west at 10 mph.
HAZARD...40 to 50 mph wind, up to penny sized hail and frequent
cloud to ground lightning.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
Thomaston, Greenville, Manchester, Woodbury, Molena, Gay, Sunset
Village, Raleigh, Atwater, Lifsey Springs, Sprewell Bluff State Park,
Crest, Sunnyside, Hannahs Mill and Imlac.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.
&&
LAT...LON 3306 8432 3290 8428 3279 8460 3311 8475
TIME...MOT...LOC 2300Z 076DEG 11KT 3297 8442
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPHSpecial weather statement, Jun 15, 7:02 PM EDT, 31 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
702 PM EDT Wed Jun 15 2022
GAZ005-007-012-152330-
Gilmer GA-Gordon GA-Murray GA-
702 PM EDT Wed Jun 15 2022
...A strong thunderstorm will impact portions of southwestern Gilmer,
southeastern Murray and northeastern Gordon Counties through 730 PM
EDT...
At 701 PM EDT, a strong thunderstorm was over Tails Creek, or 8 miles
west of Ellijay, moving west at 15 mph.
HAZARD...40 to 50 mph wind, pea sized hail and frequent cloud to
ground lightning.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
Oakman, Carters, Tails Creek, Ramhurst and Roundtop.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.
&&
LAT...LON 3474 8460 3461 8455 3454 8477 3472 8483
TIME...MOT...LOC 2301Z 077DEG 11KT 3466 8463
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPHSpecial weather statement, Jun 15, 7:05 PM EDT, 28 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
705 PM EDT Wed Jun 15 2022
GAZ080-081-152330-
Taylor GA-Crawford GA-
705 PM EDT Wed Jun 15 2022
...A strong thunderstorm will impact portions of southwestern
Crawford and northeastern Taylor Counties through 730 PM EDT...
At 705 PM EDT, a strong thunderstorm was over Fickling Mill, or near
Butler, moving west at 10 mph.
HAZARD...40 to 50 mph wind, up to penny sized hail and frequent
cloud to ground lightning.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
Butler and Fickling Mill.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.
&&
LAT...LON 3260 8431 3270 8425 3271 8421 3269 8420
3271 8419 3274 8408 3261 8404 3254 8422
TIME...MOT...LOC 2305Z 077DEG 7KT 3262 8415
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPHSpecial weather statement, Jun 15, 7:24 PM EDT, 9 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
724 PM EDT Wed Jun 15 2022
GAZ090-091-160000-
Chattahoochee GA-Marion GA-
724 PM EDT Wed Jun 15 2022
...A strong thunderstorm will impact portions of northern Marion and
northeastern Chattahoochee Counties through 800 PM EDT...
At 724 PM EDT, a strong thunderstorm was over Oakland, or 9 miles
north of Buena Vista, moving southwest at 15 mph.
HAZARD...40 to 50 mph wind, nickel sized hail and frequent cloud to
ground lightning.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
Brantley, Marion Estates, Oakland and Juniper.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.
&&
LAT...LON 3238 8470 3247 8472 3253 8460 3252 8460
3253 8456 3254 8457 3255 8455 3254 8454
3255 8453 3254 8453 3254 8451 3255 8450
3241 8440 3231 8461
TIME...MOT...LOC 2324Z 058DEG 15KT 3244 8457
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPHThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 15, 3:50 AM EDT | Excessive Heat Warning | FFC | Baldwin, Barrow, Bibb, Bleckley, Butts, Clarke and 42 more | 16 hr |
| Jun 15, 2:51 PM EDT | Heat Advisory | FFC | Baldwin, Banks, Barrow, Bartow, Bibb, Bleckley and 86 more | 29 hr |
| Jun 15, 4:37 PM EDT | Special Weather Statement | FFC | Emanuel | 23 min |
| Jun 15, 4:53 PM EDT | Special Weather Statement | FFC | Spalding | 37 min |
| Jun 15, 5:00 PM EDT | Special Weather Statement | FFC | Emanuel | 30 min |
| Jun 15, 5:02 PM EDT | Special Weather Statement | FFC | Treutlen | 28 min |
| Jun 15, 5:12 PM EDT | Special Weather Statement | FFC | Douglas | 33 min |
| Jun 15, 5:14 PM EDT | Special Weather Statement | FFC | Stewart | 31 min |
| Jun 15, 5:17 PM EDT | Special Weather Statement | FFC | Talbot | 28 min |
| Jun 15, 5:19 PM EDT | Severe Thunderstorm Warning | FFC | Stewart | 41 min |
| Jun 15, 5:22 PM EDT | Special Weather Statement | FFC | Talbot | 38 min |
| Jun 15, 5:24 PM EDT | Special Weather Statement | FFC | Putnam | 36 min |
| Jun 15, 5:29 PM EDT | Special Weather Statement | FFC | Houston | 31 min |
| Jun 15, 5:31 PM EDT | Severe Thunderstorm Warning | FFC | Laurens, Montgomery, Treutlen, Wheeler | 44 min |
| Jun 15, 5:32 PM EDT | Special Weather Statement | FFC | Johnson | 28 min |
| Jun 15, 5:37 PM EDT | Special Weather Statement | FFC | Fayette | 23 min |
| Jun 15, 5:40 PM EDT | Special Weather Statement | FFC | Hancock | 35 min |
| Jun 15, 5:42 PM EDT | Special Weather Statement | FFC | Hancock | 33 min |
| Jun 15, 5:47 PM EDT | Severe Thunderstorm Warning | FFC | Harris, Talbot | 24 min |
| Jun 15, 5:47 PM EDT | Severe Thunderstorm Warning | FFC | Clayton, Fayette, Henry | 43 min |
| Jun 15, 5:49 PM EDT | Special Weather Statement | FFC | Chattahoochee | 26 min |
| Jun 15, 5:51 PM EDT | Special Weather Statement | FFC | Baldwin | 24 min |
| Jun 15, 5:52 PM EDT | Special Weather Statement | FFC | Douglas | 23 min |
| Jun 15, 6:01 PM EDT | Severe Thunderstorm Warning | FFC | Baldwin, Jasper, Jones, Putnam | 44 min |
| Jun 15, 6:03 PM EDT | Special Weather Statement | FFC | Houston | 27 min |
| Jun 15, 6:04 PM EDT | Severe Thunderstorm Warning | FFC | Coweta, Fayette | 41 min |
| Jun 15, 6:06 PM EDT | Special Weather Statement | FFC | Paulding | 24 min |
| Jun 15, 6:09 PM EDT | Special Weather Statement | FFC | Laurens | 36 min |
| Jun 15, 6:13 PM EDT | Special Weather Statement | FFC | Muscogee | 32 min |
| Jun 15, 6:17 PM EDT | Severe Thunderstorm Warning | FFC | Crawford, Peach, Taylor | 43 min |
| Jun 15, 6:21 PM EDT | Special Weather Statement | FFC | Coweta | 24 min |
| Jun 15, 6:32 PM EDT | Special Weather Statement | FFC | Harris, Muscogee | 28 min |
| Jun 15, 6:41 PM EDT | Special Weather Statement | FFC | Fulton | 34 min |
| Jun 15, 6:41 PM EDT | Severe Thunderstorm Warning | FFC | Coweta | 49 min |
| Jun 15, 6:43 PM EDT | Special Weather Statement | FFC | Douglas | 32 min |
| Jun 15, 6:45 PM EDT | Severe Thunderstorm Warning | FFC | Jasper, Jones, Monroe | 45 min |
| Jun 15, 6:48 PM EDT | Severe Thunderstorm Warning | FFC | Harris, Muscogee | 42 min |
| Jun 15, 6:51 PM EDT | Severe Thunderstorm Warning | FFC | Spalding | 39 min |
| Jun 15, 6:52 PM EDT | Severe Thunderstorm Warning | FFC | Carroll, Coweta, Douglas, Fulton | 38 min |
| Jun 15, 6:53 PM EDT | Severe Thunderstorm Warning | FFC | Crawford, Houston, Macon, Peach, Taylor | 52 min |
| Jun 15, 6:56 PM EDT | Special Weather Statement | FFC | Pulaski | 34 min |
| Jun 15, 6:58 PM EDT | Special Weather Statement | FFC | Cobb | 32 min |
| Jun 15, 7:00 PM EDT | Special Weather Statement | FFC | Meriwether | 30 min |
| Jun 15, 7:02 PM EDT | Special Weather Statement | FFC | Murray | 28 min |
| Jun 15, 7:05 PM EDT | Special Weather Statement | FFC | Taylor | 25 min |
| Jun 15, 7:05 PM EDT | Severe Thunderstorm Warning | FFC | Coweta, Troup | 40 min |
| Jun 15, 7:07 PM EDT | Severe Thunderstorm Warning | FFC | Meriwether, Pike, Talbot, Upson | 38 min |
| Jun 15, 7:11 PM EDT | Severe Thunderstorm Warning | FFC | Butts, Jasper, Monroe | 25 min |
| Jun 15, 7:21 PM EDT | Severe Thunderstorm Warning | FFC | Carroll, Coweta, Heard | 39 min |
| Jun 15, 7:22 PM EDT | Severe Thunderstorm Warning | FFC | Taylor | 23 min |
| Jun 15, 7:24 PM EDT | Special Weather Statement | FFC | Marion | 36 min |
| Jun 15, 7:30 PM EDT | Severe Thunderstorm Warning | FFC | Meriwether, Troup | 45 min |
| Jun 15, 7:35 PM EDT | Special Weather Statement | FFC | Dooly | 25 min |
| Jun 15, 7:36 PM EDT | Special Weather Statement | FFC | Bartow | 24 min |
| Jun 15, 7:41 PM EDT | Special Weather Statement | FFC | Paulding | 34 min |
| Jun 15, 7:41 PM EDT | Severe Thunderstorm Warning | FFC | Macon, Marion, Schley, Taylor | 38 min |
| Jun 15, 7:52 PM EDT | Special Weather Statement | FFC | Henry | 38 min |
| Jun 15, 7:56 PM EDT | Special Weather Statement | FFC | Heard | 34 min |
| Jun 15, 7:56 PM EDT | Special Weather Statement | FFC | Polk | 34 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2022Every severe thunderstorm warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.